# SDR 2004UALA00967

- Difficulty date: October 19, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 53,418 hours, 8,821 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP CENTER EXTERNAL HINGE FITTING INBOARD AND OUTBOARD FLANGES ARE CRACKED.
